Polypoid arteriovenous malformation of the ureter

Scott M. Sech, M. H. Saboorian, R. Ashfaq, Patrick J. Somerville, Margaret S Pearle

Research output: Contribution to journalArticle

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)1903-1904
Number of pages2
JournalJournal of Urology
Volume158
Issue number5
DOIs
StatePublished - Nov 1997

Keywords

  • Abnormalities
  • Arteriovenous malformations
  • Polyps
  • Ureter

ASJC Scopus subject areas

  • Urology

Cite this

Sech, S. M., Saboorian, M. H., Ashfaq, R., Somerville, P. J., & Pearle, M. S. (1997). Polypoid arteriovenous malformation of the ureter. Journal of Urology, 158(5), 1903-1904. https://doi.org/10.1016/S0022-5347(01)64166-1